American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(34K25) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 19 of 19 found      Go to page: 1

[1] Ivanka M. Stamova and Gani Tr. Stamov. On the stability of sets for delayed Kolmogorov-type systems. Proc. Amer. Math. Soc. 142 (2014) 591-601.
Abstract, references, and article information   
View Article: PDF

[2] Hideaki Matsunaga. Delay-dependent and delay-independent stability criteria for a delay differential system. Proc. Amer. Math. Soc. 136 (2008) 4305-4312. MR 2431044.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] M. Turkyilmazoglu. Influence of suction/blowing on the finite amplitude disturbances having non-stationary modes of a compressible boundary layer flow. Quart. Appl. Math. 66 (2008) 447-471. MR 2445523.
Abstract, references, and article information
View Article: PDF

[4] M. Turkyilmazoglu. Non-linear and non-stationary modes of the lower branch of the incompressible boundary layer flow due to a rotating disk. Quart. Appl. Math. 65 (2007) 43-68. MR 2313148.
Abstract, references, and article information
View Article: PDF

[5] Teresa Faria. An asymptotic stability result for scalar delayed population models. Proc. Amer. Math. Soc. 132 (2004) 1163-1169. MR 2045433.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] David M. Bradley. A pair of difference differential equations of Euler-Cauchy type. Trans. Amer. Math. Soc. 355 (2003) 4985-5002. MR 1997592.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] A. Iserles. On nonlinear delay differential equations . Trans. Amer. Math. Soc. 344 (1994) 441-477. MR 1225574.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] A. H. Nasr. Asymptotic behaviour and oscillation of classes of integrodifferential equations . Proc. Amer. Math. Soc. 116 (1992) 143-148. MR 1094505.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] R. D. Driver, G. Ladas and P. N. Vlahos. Asymptotic behavior of a linear delay difference equation . Proc. Amer. Math. Soc. 115 (1992) 105-112. MR 1111217.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Qing Guang Huang and Shao Zhu Chen. Oscillation of neutral differential equations with periodic coefficients . Proc. Amer. Math. Soc. 110 (1990) 997-1001. MR 1075188.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Jian Hong Wu. Convergence of monotone dynamical systems with minimal equilibria . Proc. Amer. Math. Soc. 106 (1989) 907-911. MR 1004632.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] William F. Trench and Takaŝi Kusano. Systems of functional-differential equations with asymptotically constant solutions . Proc. Amer. Math. Soc. 104 (1988) 1091-1097. MR 938915.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] M. R. S. Kulenović, G. Ladas and A. Meimaridou. Stability of solutions of linear delay differential equations . Proc. Amer. Math. Soc. 100 (1987) 433-441. MR 891141.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] William F. Trench. Asymptotics of differential systems with deviating arguments . Proc. Amer. Math. Soc. 92 (1984) 219-224. MR 754707.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Olof J. Staffans. The null space and the range of a convolution operator in a fading memory space . Trans. Amer. Math. Soc. 281 (1984) 361-388. MR 719676.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] G. Ladas, Y. G. Sficas and I. P. Stavroulakis. Asymptotic behavior of solutions of retarded differential equations . Proc. Amer. Math. Soc. 88 (1983) 247-253. MR 695252.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] M. Marcus and Victor Mizel. Limiting equations for problems involving long range memory. Memoirs of the AMS 43 (1983) MR 699238.
Book volume table of contents   

[18] Yuichi Kitamura and Takaŝi Kusano. Oscillation of first-order nonlinear differential equations with deviating arguments . Proc. Amer. Math. Soc. 78 (1980) 64-68. MR 548086.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] J. E. Billotti and J. P. Lasalle. Dissipative periodic processes. Bull. Amer. Math. Soc. 77 (1971) 1082-1088. MR 0284682.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 19 of 19 found      Go to page: 1